# SDR USAA2012101900005

- Difficulty date: October 18, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 58,682 hours, 40,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EXT SIGN ON SIDE OF SEAT 12C HAS FALLEN OFF.  MAINTENANCE RE-INSTALLED EMERGENCY EXIT SIGN AT SEAT 12C.  AIRCRAFT OK FOR CONTINUED SERVICE.
